In this paper we study smooth complex projective varieties X containing a Grassmannian of lines G(1, r) which appears as the zero locus of a section of a rank two nef vector bundle E. Among other things we prove that the bundle E cannot be ample.

An extension of Fujita's non extendability theorem for Grassmannians / Munoz, R.; Occhetta, G.; Sola Conde, Eduardo Luis. - In: MATHEMATISCHE ANNALEN. - ISSN 0025-5831. - STAMPA. - 348:3(2010), pp. 577-592. [10.1007/s00208-010-0486-6]

An extension of Fujita's non extendability theorem for Grassmannians

G. Occhetta;Sola Conde, Eduardo Luis
2010

Abstract

In this paper we study smooth complex projective varieties X containing a Grassmannian of lines G(1, r) which appears as the zero locus of a section of a rank two nef vector bundle E. Among other things we prove that the bundle E cannot be ample.
3
Munoz, R.; Occhetta, G.; Sola Conde, Eduardo Luis
An extension of Fujita's non extendability theorem for Grassmannians / Munoz, R.; Occhetta, G.; Sola Conde, Eduardo Luis. - In: MATHEMATISCHE ANNALEN. - ISSN 0025-5831. - STAMPA. - 348:3(2010), pp. 577-592. [10.1007/s00208-010-0486-6]
File in questo prodotto:
File Dimensione Formato  
MOS1.pdf

Solo gestori archivio

Tipologia: Post-print referato (Refereed author’s manuscript)
Licenza: Tutti i diritti riservati (All rights reserved)
Dimensione 243.04 kB
Formato Adobe PDF
243.04 kB Adobe PDF   Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11572/84230
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact